# SDR REXA2022052300328

- Difficulty date: May 9, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 19,432 hours, 14,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A WAS UNABLE TO OPEN THE MAIN CABIN DOOR, REQUIRED RAMP EMPLOYEE TO OPEN IT FROM THE OUTSIDE. ADJUSTED DOOR LATCH MECHANISM AND RODS #54 AND #75 IAW AMM 52-11-02. WHILE PERFORMING OPS TEST NOTICED SPIGOT HITTING ON TOP OF DOOR. INSTALLED .024 SHIMS ON BOTH FWD AND AFT SPIGOT IAW AMM 53-21-23. PERFORMED FUNCTIONAL CHECK OF PASSENGER DOOR OPENING AND CLOSING, FORCE WITHIN LIMITS PER AMM 52-11-00. NO OTHER DEFECTS NOTED AT THIS TIME.
